Upcoming Workshops

Teaching for TABE 11/12

Capacity: Limited to 25 attendees. 7 remaining registrations available.

Date/Time: Friday, December 06, 2019  4:00PM – 6:00PM
Location: Levittown, NY
Instructor(s): Susan Giuliano

The TABE 11/12 poses a real challenge to our students. Let’s share the difficulties we, our colleagues, and our students are encountering with the new TABE. How have you addressed those challenges? What resources can we share with each other? Please come prepared to share. We will also spend time looking at TABE questions in order to plan strategies and discuss teaching tools that will help our students succeed.

2 hours professional development

Learning to Achieve

Sorry, this workshop is full and is no longer accepting new registrations.

Capacity: Limited to 25 attendees. 0 remaining registrations available.

Date/Time: Saturday, December 07, 2019  8:00AM – 12:00PM
Location: Bellport
Instructor(s): Susan Shiloni

Definition of Learning Disabilities
This workshop covers the consensus definitions and controversies about learning disabilities and their practical applications.


Explicit Instruction for Strategy Learning

This workshop covers how explicit instruction can be used to help all adults ( with or without LD) develop strategies to learn Topics include defining the concept of a strategy, the key principles of explicit instruction, and how explicit instruction for strategy learning can be used as an instructional tool. We will also cover important concepts in preparing and modeling a strategy.

BEST Plus 2.0 Scoring Refresher

Capacity: Limited to 25 attendees. 6 remaining registrations available.

Date/Time: Monday, December 09, 2019  10:00AM – 2:00PM
Location: Bellport, NY
Instructor(s): Susan Shiloni

For previously certified BEST Plus Test Administrators, this training offers a comprehensive review of BEST Plus 2.0 Test. Pre-registration is required.

4 hours professional development.

ASISTS Basics

Date/Time: Wednesday, December 18, 2019  9:30AM – 3:30PM
Location: Huntington Station, NY
Instructor(s): Kate Tornese, NYC-RAEN

This training is designed for new data entry and management staff.
The agenda for the day includes: Entry of student records, instructional offerings, funding sources, attendance, assessments, and outcomes.
Laptops are suggested but not required.

6 hours professional development.

LIALC 8.0 - 75 more slots to open Monday 11/25/19

Sorry, this workshop is full and is no longer accepting new registrations.

Capacity: Limited to 275 attendees. 0 remaining registrations available.

Date/Time: Saturday, January 11, 2020  8:00AM – 3:00PM
Location: Huntington Station, NY
Instructor(s): Various

Long Island Adult Learning Conference 8.0

Save The Date

75 additional slots will open 9:00 am on Monday, 11/25/19. First come, first served. NO WALK-INS.

Conference Program will be emailed shortly


Location: 1450 New York Avenue, Huntington Station, NY 11746

Six hours professional development.

Program Administrators

Date/Time: Friday, January 24, 2020  12:00PM – 2:30PM
Location: Huntington Station, NY
Instructor(s): Martin G. Murphy, Ph.D.

Staff of agencies receiving federal or state funds to provide adult literacy services below the post-secondary level are invited to attend this comprehensive statewide update.

HSE Network Meeting

Date/Time: Friday, February 07, 2020  10:00AM – 12:00PM
Location: Huntington Station, NY
Instructor(s): Martin G. Murphy, Ph.D.

Program Administrators

Date/Time: Friday, March 20, 2020  12:00PM – 2:30PM
Location: Huntington Station, NY
Instructor(s): Martin G. Murphy, Ph.D.

Staff of agencies receiving federal or state funds to provide adult literacy services below the post-secondary level are invited to attend this comprehensive statewide update.

Program Administrators' Meeting

Date/Time: Friday, May 22, 2020  12:00PM – 2:30PM
Location: Huntington Station, NY
Instructor(s): Martin G. Murphy, Ph.D.

Staff of agencies receiving federal or state funds to provide adult literacy services below the post-secondary level are invited to attend this comprehensive statewide update.

Program Administrators' Meeting

Date/Time: Friday, July 24, 2020  12:00PM – 2:30PM
Location: Huntington Station, NY
Instructor(s): Martin G. Murphy, Ph.D.

Staff of agencies receiving federal or state funds to provide adult literacy services below the post-secondary level are invited to attend this comprehensive statewide update.

Program Administrators' Meeting

Date/Time: Friday, September 25, 2020  12:00PM – 2:30PM
Location: Huntington Station, NY
Instructor(s): Martin G. Murphy, Ph.D.

Staff of agencies receiving federal or state funds to provide adult literacy services below the post-secondary level are invited to attend this comprehensive statewide update.